# SDR SWAA011986

- Difficulty date: July 13, 2001
- Submitted: July 17, 2001
- Operation: Air carrier
- Aircraft: N321SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23342
- Aircraft time: 48,131 hours, 46,881 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 6546804
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/2D CHECK, FOUND FLOOR BEAM UPPER T CHORD CRACKED AT BS 344, LBL 9.  REPAIRED FLOOR BEAM TEE PER SRM.
